# SDR SIMA20150115003

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 26,586 hours, 22,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  R & R COCKPIT EMER LIGHT BULB IAW AMM 33-50-05-000-801-A & 33-50-05-400-801-A.  OPERATIONS CHECKED GOOD.
